# SDR DALA2024110610677

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 25,785 hours, 9,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3868, CEILING EMERGENCY LIGHT OVER SEAT 30ABC INOP. CORRECTIVE ACTION: PERF EMERGENCY LIGHT SYS RESET IN REF WITH B737 AMM 33-51. OPS CHK GOOD. (LP 5991814)
